Essential Information Regarding Risperdal Gynecomastia Lawsuits That You Need To Know About
In this present day and time, there are now so many attorneys and lawyers who are conducting an investigation on behalf of young boys who have allegedly developed male breasts cause by their usage of a certain antipsychotic drug known as the Risperdal. In addition to that, there was an allegation that the company that is manufacturing the said bran of antipyschotic drug failed to give a sufficient and adequate warnings regarding the possible risks that such drug might have and also, they have failed to do proper research the negative effects that it might have.
Perhaps, you are still confused about how can a certain drug causes the development of breasts in boys and for the purpose of easing that confusion, we will be having a brief discussion about Risperdal and how it causes the development of breasts in boys.
Prolactin is just one of the many hormones that are present in our body and speaking of which, it is a kind of hormone responsible for the the development of breasts in women and Risperdal is said to have the ability of increasing the level of prolactin in the males body. Those young boys or young adolescent who have been taking the said drug and are showing an increase in the level of prolactin in their body may possibly develop male breast, the said growth that was scientifically pertained to as gynecomastia by experts. As the increase in the level of prolactin increase, the the developmnet of breasts in boys will also become visible which may actually lead them to experience having discharge or pain in their nipples.
There are also researches that have resurfaced which supported that claim that Risperdal really has the side effect of causing the development in the breasts of young males. A study was actually published in the two thousand and six issue of the Clinical Psychopharmacology Journal which states that risperidone, a generic of Risperdal, administered to young boys at doses commonly used for treating psychotic symptoms may also cause the increase in the level of prolactin, leading to clinical consequences like gynecomastia.
There has been so many cases regarding this matter against the manufacturing company mass producing Risperdal and one hundred thirty of the said cases are focused towards the allegations that such drug causes the development of breasts in male. For those who have been using Risperdal and suffered gynecomastia, you can actually take some legal actions in order for you to get the compensation you deserve for your surgical expenses, your hospital bills, mental anguish and other sorts of damages. In addition to that, it would be beneficial and advantageous on your side if you decide on getting the assistance and guidance of attorneys whose specialty is related to such cases.
Suggested Post: use this link